Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Preganant. Increase in heartbeat, congestion while breathing. Prescribed loprine, dophaston. Safe?

i am pregnant for about 5 weeks. and my doctor suggests me to take loprine 1/day and dophaston 3/day beside foli and caln'D 1/day. as oftenly my heart beat increases 101, 1o3 per minute and and feel congestion while breathing. i want to ask does this medicine good in my pregnancy more some heart beat trouble could make any effect on pregnancy. thanks.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you are taking loprine i think it contain drug Asprin which is contraindicated during pregnancy and up to the age of 12 year
other medicine which you are taking is ok but
As far as my knowledge is concern it should not be taken during pregnancy.
As the Asprin have many adverse effect on pregnancy
So you should immediatly stop it consult again to a Gynaecologist.
Take care
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor